MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. SYNTEL SILICONE EMBOLECTOMY CATHETER - REGULAR TIP

LEMAITRE VASCULAR, INC. SYNTEL SILICONE EMBOLECTOMY CATHETER - REGULAR TIP
Catalog Number E1801-58
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for investigation.The reported problem was confirmed.The failure occurred due to the ligature failing and the inflated balloon slipping past the skive hole which prevented the balloon from inflating.The ligature likely failed due to the pull force on the catheter during the procedure.It is possible that procedural factors including stenosis or calcified plaque caused additional pull force to be used during thrombus removal and contributed to the failure.The lot history record for the device was reviewed; no issues were found during manufacturing or packaging that would cause or contribute to the reported event.We have not received any similar complaints related to this lot number.
 
Event or Problem Description
It was reported that the balloon could not be deflated during an embolectomy procedure.The operation was successfully completed using an alternative device.It is not known if the device was pre-checked prior to use.No injury was reported to the patient.

Brand Name
SYNTEL SILICONE EMBOLECTOMY CATHETER - REGULAR TIP
Common Device Name
EMBOLECTOMY CATHETER - REGULAR TIP
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key22846624
Report Number1220948-2025-00141
Device Sequence Number18243552
Product Code DXE
UDI-Device Identifier00840663101009
UDI-Public(01)00840663101009(11)240318(17)290228(10)NSE00003032(91)E1801-28
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K992368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberE1801-58
Device Lot NumberNSE00003032
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown